# SDR 2023F00118

- Difficulty date: February 26, 2023
- Submitted: April 21, 2023
- Operation: General aviation
- Aircraft: N171JC
- Make and model: Gulstm GIV
- Aircraft serial: 1222
- Aircraft time: 14,892 hours, 6,108 cycles
- Engine: Rroyce TAY6118
- Engine time: 18,672 hours, 8,978 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: CA33020
- Condition: Failed
- Location: Zone 100
- Part time: 14,892 hours, 6,108 cycles
- Component: Acm, Hnywl
- Component part number: 220470061
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE AT FL450 ENROUTE FROM MYNN TO KHPN. CREW DECLARED AN EMERGENCY, PERFORMED EMERGENCY DECENT AND DIVERTED TO KMCO WHERE THEY LANDED UNEVENTFUL. UPON INSPECTION BY MAINTENANCE, A WIGGINS FITTING (CLAMP) ON A BLEED AIR LINE ATTACHING TO THE THE LH AIR CYCLE MACHINE WAS FOUND FAILED. THE FAILURE POINT WAS THE LATCHING MECHANISM AND THIS ALLOWED THE CLAMP TO DETACH FROM THE BLEED AIR LINE ALLOWING AIR PRESSURE TO VENT INTO THE REAR EQUIPMENT BAY INSTEAD OF THE CABIN. REPLACEMENT OF THE FITTING AND SEALS RESULTED IN SATISFACTORY OPS AND LEAK CHECKS.
